# SDR 2004UALA00704

- Difficulty date: July 17, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N394UA
- Make and model: Boeing 737322
- Aircraft serial: 24669
- Aircraft time: 39,586 hours, 28,515 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BEAR STRAP REPAIR NEEDED TO BE REPLACED DUE TO SIDE SKIN REPLACEMENT FOR AFT CARGO.  THE PREVIOUS REPAIR IS LOCATED ON THE AFT PIT DOOR CUT OUT ON THE AFT SIDE.  INSTALLED QUADRUPLER.
